# SDR DALA2018021400898

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 72,990 hours, 54,456 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Missing
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE L1 DOOR SLIDE, FOUND THE PARACHUTE PINS NOT INSTALLED.  R & R THE L1 DOOR SLIDE IAW W/C 2561-4964.
